# SDR 96ZZZX2688

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47731461
- Condition: Corroded
- Location: Fs 1500 Lon 21r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION FUSELAGE FITTING STA 1500.00 AT LONGERON 21R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D, 51-1-8. 53-2-0, 51-1-21, AND 51-3-0.
